Arkansas, 2015Damaging Wind in Arkansas, May 16, 2015
May 16, 2015 · NWS SHV · 1 event in 1 county or zone
A weak sea breeze boundary moved northward our of Northern Louisiana into Southern Arkansas during the afternoon of May 16th. This boundary encountered a moderately unstable airmass and served as a lifting mechanism for strong to severe thunderstorms in Columbia County, Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak sea breeze boundary moved northward our of Northern Louisiana into Southern Arkansas during the afternoon of May 16th. This boundary encountered a moderately unstable airmass and served as a lifting mechanism for strong to severe thunderstorms in Columbia County, Arkansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 16, 2:17 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, May 16, 2:17 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SAT MAY 16 2015
.DISCUSSION...
SCATTERED SEA BREEZE TYPE CONVECTION MARCHING NWD THIS AFTN...AND
BEGINNING TO KICK OFF GUSTS FRONTS WITH 30 TO 40 MPH WINDS. DRY
MID LVLS WILL KEEP COVERAGE SCATTERED...UNTIL OVERNIGHT MCS MOVES
DOWN RED RIVER VALLEY. THIS ACTIVITY SHOULD NOT REACH AREA UNTIL
JUST AFTER MIDNIGHT...BUT ADDED NW CORNER OF CWA IN LATE EVE FOR
LIKELY POPS JUST IN CASE...AND LEAVING SOUTHERN SECTIONS AS SLIGHT
CHANCE THIS EVE...WITH AIRMASS MORE WORKED OVER FROM CONVECTION.
FLASH FLOOD WATCH FOR NW SECTIONS OF AREA BEGINNING AT 1 AM. ADDED
LOCALLY HEAVY RAINFALL WITH MCS FOR THOSE SECTIONS...WITH
SATURATED GROUND...JUST A COUPLE INCHES OF RAIN COULD BE A REAL
ISSUE. DEEP SFC LOW MOVG THRU UPPER MIDWEST WILL DRAG ATTENDANT
FRONT ACROSS SOUTHERN PLAINS SUNDAY NIGHT...SWINGING AN EVEN
STRONGER MCS INTO OUR AREA...WHICH SHOULD SPREAD OUT AND BRING
RAIN TO MOST OF THE REGION MONDAY. WILL LIKELY NEED TO REISSUE
FLASH FLOOD WATCH WHICH WILL EXPIRE SUNDAY AT 1 PM...AS PREVIOUS
MCS WILL DIMINISH...AND SHOULD GET A RAIN BREAK FOR AIRMASS TO
RECOVER. SLIGHTLY COOLER AIR IN ZONAL FLOW ALOFT TUESDAY WILL
AFFECT TEMPS SLIGHTLY...AND BRING LOWER RAIN CHANCES TO AREA..BUT
NOT FOR LONG AS FRONT IS EXPECTED TO MEANDER BACK INTO REGION AND
BECOME QUASI STNRY AGAIN BY MID WEEK./VII.,
&&
.PREV DISCUSSION... /ISSUED 101 PM CDT SAT MAY 16 2015/
AVIATION...
CIGS HAVE BECOME VFR AS OF MIDDAY OVER ALL THE REGION EXCEPT FOR
SCNTRL AR/NE LA...WITH THESE MVFR CIGS OVER THE E EXPECTED TO
BECOME VFR SHORTLY. HOWEVER...SCT CONVECTION HAS DEVELOPED OVER
DEEP E TX INTO N LA/SW AR EARLY THIS AFTERNOON...WITH THIS TREND
EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON
AFFECTING ALL BUT THE TYR AND POSSIBLY TXK TERMINAL. LOCALLY GUSTY
WINDS...MVFR CIGS/REDUCED VSBYS...AND SVR TURBULENCE WILL BE
POSSIBLE IN/NEAR THE CONVECTION...BEFORE THEY DIMINISH SHORTLY
AFTER SUNSET. SHOULD SEE SOME CONVECTIVE DEBRIS LINGER THIS
EVENING...WITH MVFR CIGS EXPECTED TO REDEVELOP/SPREAD N AFTER 06Z
OVER MUCH OF THE REGION. A MCS IS EXPECTED TO DEVELOP LATE THIS
AFTERNOON OVER WCNTRL OK...AND PROGRESS ESE INTO SE OK/EXTREME NE
TX SHORTLY AFTER 06Z...BUT SHOULD GRADUALLY WEAKEN WITH TIME AS IT
ENCOUNTERS A MORE STABLE AIR MASS. HOWEVER...THIS CONVECTION MAY
AFFECT THE TYR/GGG/TXK TERMINALS BETWEEN 09-12Z SUNDAY...AND
SHV/ELD AROUND/SHORTLY AFTER 12Z. HAVE INSERTED MENTION OF VCTS
FOR THESE TERMINALS...WITH ANY ASSOCIATED MESOSCALE BNDRYS
POSSIBLY SCOURING THE LOWER CIGS...ALLOWING FOR A QUICKER RETURN
OF VFR CIGS. THESE SFC BNDRYS MAY EVENTUALLY FOCUS ADDITIONAL SCT
CONVECTION DURING THE AFTERNOON FARTHER SE ACROSS THE
REGION...WITH MVFR CIGS AHEAD OF THE DECAYING COMPLEX EXPECTED TO
LIFT/BECOME VFR BY LATE MORNING. S WINDS 10-15KTS...WITH GUSTS TO
23KTS OVER E TX/SE OK...WILL DIMINISH SLIGHTLY TO 6-12KTS AFTER
00Z. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 86 72 82 / 30 50 60 70
MLU 70 87 72 83 / 20 40 50 70
DEQ 70 83 69 80 / 80 60 70 60
TXK 72 85 70 82 / 50 60 70 60
ELD 70 86 71 81 / 30 40 60 70
TYR 72 85 72 82 / 50 60 60 60
GGG 73 86 72 82 / 50 60 60 70
LFK 73 88 74 83 / 20 40 50 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 1 AM CDT SUNDAY THROUGH SUNDAY AFTERNOON
FOR ARZ050-051-059-060-070.
LA...NONE.
OK...FLASH FLOOD WATCH FROM 1 AM CDT SUNDAY THROUGH SUNDAY AFTERNOON
FOR OKZ077.
TX...FLASH FLOOD WATCH FROM 1 AM CDT SUNDAY THROUGH SUNDAY AFTERNOON
FOR TXZ096-097-108>112-124>126-136>138.
&&Hazardous weather outlook, May 16, 10:38 AM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT SAT MAY 16 2015
ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-
171645-
NEVADA-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-
LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1138 AM CDT SAT MAY 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS...WILL BEGIN TO INCREASE
FROM THE SOUTH THIS AFTERNOON. BRIEF HEAVY RAINFALL IS
POSSIBLE...WHICH MAY RESULT IN PONDING OF WATER ON ROADS AND IN
LOW LYING AREAS. HOWEVER...THIS ACTIVITY WILL LIKELY DIMINISH
WITH THE SETTING SUN THIS EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH
OF THE NEXT SEVEN DAYS...AS THE OVERALL WEATHER PATTERN REMAINS
UNSETTLED AND A FRONTAL BOUNDARY REMAINS IN THE VICINITY. RAINFALL
AMOUNTS OF TWO TO FOUR INCHES WILL BE POSSIBLE OVER THE NEXT
SEVERAL DAYS...WHICH WILL LIKELY AGGRAVATE ANY ONGOING FLOODING OF
AREA RIVERS AND LAKES.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS WILL NOT BE
NEEDED THROUGH TONIGHT.
ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
171645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-
1138 AM CDT SAT MAY 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT SUNDAY MORNING UNTIL
1 PM CDT SUNDAY AFTERNOON...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS MAY DEVELOP WITH DAYTIME
HEATING. BRIEF HEAVY RAIN MAY OCCUR...RESULTING IN PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS. AFTER MIDNIGHT...A BAND OF
SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL
POSSIBLE...WILL MOVE INTO THE THE REGION. STRONG GUSTY WIND NEAR
STORMS MAY OCCUR...BUT THE MAIN THREAT WILL BE POSSIBLE FLOODING
WHERE HEAVY RAIN FALLS ON ALREADY SATURATED SOILS...RESULTING IN
RAPID RUNOFF OF WATER
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THE THREAT FOR FLASH FLOODING WILL CONTINUE AS THE STALLED FRONTAL
BOUNDARY CONTINUES TO LINGER. LOCALLY HEAVY RAINFALL OF THREE TO
FIVE INCHES MAY BE POSSIBLE OVER THE NEXT SEVERAL DAYS. IN
ADDITION TO THE LOCALIZED FLASH FLOODING RISK...THIS RAINFALL WILL
CONTRIBUTE TO THE WORSENING OF HYDROLOGIC FLOODING ON AREA RIVERS
AND LAKES.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS MAY POSSIBLY BE
NEEDED LATE TONIGHT.
VII
In the hours before
Special weather statement, May 16, 1:49 PM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 PM CDT SAT MAY 16 2015
LAZ001>003-162030-
BOSSIER LA-WEBSTER LA-CADDO LA-
249 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOSSIER...SOUTHERN CADDO
AND SOUTHERN WEBSTER PARISHES UNTIL 330 PM CDT...
AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STONEWALL TO 13 MILES
SOUTHEAST OF SHREVEPORT TO 10 MILES WEST OF RINGGOLD...AND MOVING
NORTH NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...BLANCHARD...BENTON...
SIBLEY...DOYLINE...DIXIE INN...FOSTERS...EASTWOOD...NOLES LANDING...
MC DADE...ROBSON...FERGUSON...BELLEVUE...TAYLORTOWN...FILLMORE...RED
CHUTE AND GILARK.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3241 9333 3241 9337 3239 9343 3237 9340
3231 9343 3228 9341 3225 9341 3227 9362
3232 9366 3233 9370 3232 9371 3235 9377
3234 9380 3229 9385 3226 9386 3224 9397
3268 9383 3270 9345 3268 9323
TIME...MOT...LOC 1948Z 206DEG 23KT 3230 9386 3232 9366 3230 9346
15Special weather statement, May 16, 2:01 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT SAT MAY 16 2015
LAZ012-013-018-019-162045-
NATCHITOCHES LA-BIENVILLE LA-JACKSON LA-WINN LA-
301 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINN...SOUTHEASTERN
BIENVILLE...SOUTHWESTERN JACKSON AND NORTHEASTERN NATCHITOCHES
PARISHES UNTIL 345 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CAMPTI...OR 10 MILES NORTHEAST OF NATCHITOCHES...MOVING
NORTH AT 50 MPH.
STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...JONESBORO...CAMPTI...CLARENCE...HODGE...GOLDONNA...
NORTH HODGE...EAST HODGE...SALINE...LUCKY...ASHLAND...CALVIN...
BIENVILLE...GRAND ECORE...CLEAR LAKE...CRESTON...CHESTNUT...BRICE...
FRIENDSHIP AND LIBERTY HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3174 9282 3178 9314 3236 9300 3233 9266
TIME...MOT...LOC 2001Z 189DEG 43KT 3185 9295
15
Special weather statement, May 16, 2:29 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT SAT MAY 16 2015
LAZ012-162115-
BIENVILLE LA-
329 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIENVILLE PARISH UNTIL
415 PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
RINGGOLD TO 17 MILES WEST OF JONESBORO...AND MOVING NORTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALINE...LUCKY...CASTOR...BIENVILLE...BRYCELAND...MOUNT LEBANON...
FRIENDSHIP...SAILES...BRICE AND LIBERTY HILL.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3215 9290 3221 9321 3223 9321 3253 9310
3250 9288 3246 9288 3245 9278 3244 9278
TIME...MOT...LOC 2029Z 204DEG 24KT 3222 9318 3221 9300
15Special weather statement, May 16, 2:43 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SAT MAY 16 2015
LAZ005-012-013-162130-
LINCOLN LA-BIENVILLE LA-JACKSON LA-
343 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIENVILLE...WESTERN
JACKSON AND LINCOLN PARISHES UNTIL 430 PM CDT...
AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF ARCADIA
TO 18 MILES SOUTH OF GRAMBLING TO JONESBORO...AND MOVING NORTHEAST
AT 50 MPH.
STRONG WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...JONESBORO...ARCADIA...DUBACH...CHOUDRANT...
SIMSBORO...HODGE...NORTH HODGE...VIENNA...EAST HODGE...LUCKY...
BIENVILLE...QUITMAN...MOUNT ZION...BRICE...UNIONVILLE...CORINTH AND
LIBERTY HILL.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3215 9265 3225 9283 3226 9304 3259 9292
3259 9288 3260 9288 3261 9287 3267 9287
3272 9283 3276 9283 3275 9259 3269 9252
3267 9252 3267 9249 3261 9242
TIME...MOT...LOC 2042Z 202DEG 43KT 3228 9295 3228 9282 3221 9271
15Special weather statement, May 16, 3:33 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
433 PM CDT SAT MAY 16 2015
ARZ072-073-162215-
UNION AR-COLUMBIA AR-
433 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND COLUMBIA
COUNTIES UNTIL 515 PM CDT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BUSSEY TO 9 MILES EAST OF
ATLANTA...AND MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...MAGNOLIA...WALDO...NORPHLET...MCNEIL...TAYLOR...
EMERSON...WESSON...SMITHLAND...VILLAGE...MACEDONIA...BUSSEY...
ATLANTA...LISBON...MOUNT HOLLY...CALHOUN...MOUNT VERNON...
HORSEHEAD...BETHEL AND EBENEZER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3302 9286 3302 9309 3310 9349 3326 9348
3326 9344 3340 9340 3344 9336 3344 9326
3342 9312 3338 9312 3338 9294 3330 9255
TIME...MOT...LOC 2132Z 234DEG 28KT 3315 9346 3304 9291
13Special weather statement, May 16, 3:53 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CDT SAT MAY 16 2015
LAZ006-014-162245-
UNION LA-OUACHITA LA-
453 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA AND UNION
PARISHES UNTIL 545 PM CDT...
AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COOLEY TO NEAR
START...AND MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS
ACROSS ALL OF UNION PARISH AND EXTREME NORTHERN OUACHITA PARISH.
LAT...LON 3251 9191 3278 9266 3301 9262 3301 9207
3297 9208 3287 9208 3284 9206 3276 9206
3274 9205 3273 9207 3269 9205 3270 9203
3271 9204 3271 9197 3266 9194 3266 9191
3260 9193 3253 9190
TIME...MOT...LOC 2152Z 195DEG 26KT 3281 9257 3254 9185
13Thunderstorm Wind, Columbia
- When
- May 16, 3:55 PM CST
- Where
- Columbia County, 1.35 mi ENE of Agricultural School
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.290, -93.210
Two trees were downed on Hwy. 82E just outside of Magnolia, Arkansas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 20151 injured · $3.5 million · EF2 · 43 events
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 2015EF3 · 42 events
- Tornadoes and Flash Flooding in Missouri, May 16 to 17, 2015EF2 · 41 events
- Tornadoes and Hail in Minnesota, May 16, 2015$455,000 · EF1 · 23 events
- Flash Flooding in Washington, May 16 to 17, 2015$420,000 · 2 events
- Flash Flooding and Flood in Texas, May 16 to 18, 2015$44,000 · 1 in hail · 15 events
- Tornadoes and Hail in Texas, May 16, 2015EF1 · 15 events
- Tornado and Hail in Kansas, May 16, 2015EF1 · 8 events
- Flash Flooding and Hail in Texas, May 16 to 17, 20153 in hail · 28 events
- Flooding and Damaging Winds in Kansas, May 16 to 17, 201565 kt wind · 25 events
- Tornadoes and Hail in Texas, May 16, 2015EF0 · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 16, 201511 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567134.